# SDR SWAA2018010218619

- Difficulty date: December 11, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,929 hours, 24,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT BS 540, BETWEEN BL 0 TO LBL 25.  R & R THE FLOORBEAM IAW DWG AND SRM.
